Second-order conditions for efficiency in nonsmooth multiobjective optimization problems. (English) Zbl 1082.90106

Summary: We are concerned with a nonsmooth multiobjective optimization problem with inequality constraints. We introduce a second-order constraint qualification, which is a generalization of the Abadie constraint qualification and derive second-order Kuhn-Tucker type necessary conditions for efficiency under the constraint qualification. Moreover, we give conditions which ensure that the constraint qualification holds.


90C29 Multi-objective and goal programming
49J52 Nonsmooth analysis
90C46 Optimality conditions and duality in mathematical programming
Full Text: DOI


[1] Benson, H. P., Efficiency and Proper Efficiency in Vector Minimization Problems with Respect to Cones, Journal of Mathematical Analysis and Applications, Vol. 93, pp. 273-289, 1983. · Zbl 0519.90080
[2] Kuhn, H. W., and Tucker, A. W., Nonlinear Programming, Proceedings of the 2nd Berkeley Symposium on Mathematical Statistics and Probability, University of California Press, Berkeley, California, 1952.
[3] Maeda, T., Multiobjective Decision Making Theory and Economic Analysis, Makino-Syoten, 1996.
[4] Yu, P. L., Multicriteria Decision Making:Concepts, Techniques, and Extensions, Plenum Press, New York, NY, 1985.
[5] Kawasaki, H., Second-Order Necessary Conditions of the Kuhn-Tucker Type under New Constraint Quali cations, Journal of Optimization Theory and Applications, Vol. 57, pp. 253-264, 1988. · Zbl 0621.90074
[6] Cominetti, R., and Correa, R., A Generalized Second-Order Derivative in Nonsmooth Optimization, SIAM Journal on Control and Optimization, Vol. 28, pp. 789-809, 1990. · Zbl 0714.49020
[7] Hiriart, J. B., Strodiot, J. J., and Nguyen, V. H., Generalized Hessian Matrix and Second-Order Optimality Conditions for Problems with C 1, 1 Data, Applied Mathematics and Optimization, Vol. 11, pp. 43-56, 1984. · Zbl 0542.49011
[8] Castellani, M., A Necessary Second-Order Optimality Condition in Non-smooth Mathematical Programming, Operations Research Letters, Vol. 19, pp. 79-86, 1996. · Zbl 0865.90113
[9] Bazaraa, B. S., Goode, J. J., and Nashed, M. Z., On the Cones of Tangents with Applications to Mathematical Programming, Journal of Optimization Theory and Applications, Vol. 13. pp. 389-426, 1974. · Zbl 0259.90037
[10] Abadie, M., Generalized Kuhn-Tucker Conditions for Mathematical Programming, SIAM Journal on Control, Vol. 7, pp. 232-241, 1969. · Zbl 0182.53101
[11] Maeda, T., On Constraint Quali cations in Multiobjective Optimization Problems: Differentiable Case, Journal of Optimization Theory and Applications, Vol. 80, pp. 483-500, 1994. · Zbl 0797.90083
[12] Yang, X. Q., On Second-Order Directional Derivatives, Nonlinear Analysis: Theory, Methods, and Applications, Vol. 26, pp. 55-66, 1996. · Zbl 0839.90138
[13] Ben-Tal, A., and Zowe, J., A Unfiied Theory of First and Second-Order Necessary Conditions for Extremum Problems in Topological Vector Spaces, Mathematical Programming Study, Vol. 19, pp. 39-76, 1982. · Zbl 0494.49020
[14] Clarke, F. H., Optimization and Nonsmooth Analysis, John Wiley and Sons, NewYork, NY, 1983. · Zbl 0582.49001
[15] Mangasarian, O. L., Nonlinear Programming, McGraw-Hill, New York, NY, 1969.
[16] Rockafellar, R. T., Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.